Home > Research > Publications & Outputs > Generalised rigid body motions in non-Euclidean...

Electronic data

  • 2108.06484

    Rights statement: This is the author’s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, 514, 2022 DOI: 10.1016/j.jmaa.2022.126259

    Accepted author manuscript, 427 KB, PDF document

    Embargo ends: 28/04/23

    Available under license: CC BY-NC-ND: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License

Links

Text available via DOI:

View graph of relations

Generalised rigid body motions in non-Euclidean planes with applications to global rigidity

Research output: Contribution to Journal/MagazineJournal articlepeer-review

E-pub ahead of print
Article number126259
<mark>Journal publication date</mark>1/10/2022
<mark>Journal</mark>Journal of Mathematical Analysis and Applications
Issue number1
Volume514
Number of pages31
Publication StatusE-pub ahead of print
Early online date28/04/22
<mark>Original language</mark>English

Bibliographic note

This is the author’s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, 514, 2022 DOI: 10.1016/j.jmaa.2022.126259